A uniqueness characterization in terms of signed-magnitude for functions in the polydisc algebra

Dante C. Youla, Unnikrishna Pillai

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)859-862
JournalJournal of the Optical Society of America
Volume6
Issue number6
StatePublished - Jun 1989

Cite this

A uniqueness characterization in terms of signed-magnitude for functions in the polydisc algebra. / Youla, Dante C.; Pillai, Unnikrishna.

In: Journal of the Optical Society of America, Vol. 6, No. 6, 06.1989, p. 859-862.

Research output: Contribution to journalArticle

@article{657d340b9df1453eb6869f807342cb67,
title = "A uniqueness characterization in terms of signed-magnitude for functions in the polydisc algebra",
author = "Youla, {Dante C.} and Unnikrishna Pillai",
year = "1989",
month = "6",
language = "English (US)",
volume = "6",
pages = "859--862",
journal = "Journal of the Optical Society of America",
number = "6",

}

TY - JOUR

T1 - A uniqueness characterization in terms of signed-magnitude for functions in the polydisc algebra

AU - Youla, Dante C.

AU - Pillai, Unnikrishna

PY - 1989/6

Y1 - 1989/6

M3 - Article

VL - 6

SP - 859

EP - 862

JO - Journal of the Optical Society of America

JF - Journal of the Optical Society of America

IS - 6

ER -